# SDR QXEA0200531

- Difficulty date: March 30, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 40,360 hours, 49,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Part serial: 747
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND EMERGENCY DOOR LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
